# SDR COEA2018120632807

- Difficulty date: August 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,113 hours, 30,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53070210213
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 187945 NR 100012 HEAVY CHECK COE/MINOR REPAIR: LEVEL 2 CORROSION ON FRAME 29 STRINGER SPLICE 17R. CORRECTIVE ACTION: REPLACED WITH OEM STRINGER.
